# SDR SWAA087410

- Difficulty date: December 29, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 32,290 hours, 18,655 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A270016
- Part serial: D0497
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV2 CHECK, FOUND RT WING INBOARD T/E FLAP PUNCTURED.  REMOVED AND REPLACED FLAP PER MM.
